IJPAM: Volume 106, No. 3 (2016)

A FIXED POINT THEOREM FOR VOLUME
PRESERVING LINEAR TRANSFORMATIONS

Martin Moskowitz
Ph.D. Program in Mathematics
City University of New York Graduate Center
365 Fifth Ave, New York, NY 10016-4309, USA


Abstract. Please see the abstract in article.

Received: December 17, 2015

AMS Subject Classification: 15A04, 15A16, 15A24, 15A27, 17B40, 20G20, 22E15

Key Words and Phrases: fixed point, eigenvalue, determinant, trace, exponential map, singular matrix, adjoint action, Lie algebra, centralizer

Download paper from here.




DOI: 10.12732/ijpam.v106i3.19 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 3
Pages: 957 -


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).